Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 78, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2015, 4:39 PM EDT for 6 counties in Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 4:39 PM EDT (20:39 UTC)
- Expired
- May 26, 2015, 5:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA, Rockdale County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:20 PM EDT | TSTM WND DMG | Covington, GA | NUMEROUS TREES AND POWERLINES DOWN IN COVINGTON BUT ALSO REPORTS ALL ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
165
WUUS52 KFFC 262039
SVRFFC
GAC035-151-159-217-247-255-262130-
/O.NEW.KFFC.SV.W.0078.150526T2039Z-150526T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA...
BUTTS COUNTY IN CENTRAL GEORGIA...
EASTERN SPALDING COUNTY IN WEST CENTRAL GEORGIA...
NORTHWESTERN JASPER COUNTY IN CENTRAL GEORGIA...
NEWTON COUNTY IN NORTH CENTRAL GEORGIA...
SOUTHEASTERN HENRY COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 530 PM EDT
* AT 439 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOCUST GROVE TO 6 MILES EAST OF EAST GRIFFIN...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCDONOUGH...COVINGTON...JACKSON...LOCUST GROVE...SOCIAL CIRCLE...
OXFORD...PORTERDALE...NEWBORN...MANSFIELD...JENKINSBURG...
STEWART...OAK HILL...ALMON...EUDORA...WORTHVILLE...BRICK STORE...
WALKER MILL...OLA...NORTH ALCOVY AND FINCHERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3367 8392 3366 8378 3365 8376 3364 8373
3354 8368 3353 8368 3352 8367 3348 8365
3321 8404 3321 8418 3329 8425
TIME...MOT...LOC 2039Z 224DEG 34KT 3335 8417 3324 8412
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
460
WWUS52 KFFC 262103
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT TUE MAY 26 2015
GAC255-262113-
/O.CAN.KFFC.SV.W.0078.000000T0000Z-150526T2130Z/
SPALDING GA-
503 PM EDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SPALDING COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3367 8392 3366 8378 3365 8376 3364 8373
3354 8368 3353 8368 3352 8367 3348 8365
3329 8392 3338 8406 3344 8412
TIME...MOT...LOC 2103Z 220DEG 39KT 3356 8397 3345 8392
$$
GAC035-151-159-217-247-262130-
/O.CON.KFFC.SV.W.0078.000000T0000Z-150526T2130Z/
ROCKDALE GA-BUTTS GA-JASPER GA-NEWTON GA-HENRY GA-
503 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN ROCKDALE...NORTHEASTERN BUTTS...NORTHWESTERN
JASPER...NEWTON AND SOUTHEASTERN HENRY COUNTIES...
AT 503 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PORTERDALE TO 10 MILES SOUTH OF COVINGTON...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COVINGTON...JACKSON...SOCIAL CIRCLE...OXFORD...PORTERDALE...
NEWBORN...MANSFIELD...STEWART...OAK HILL...ALMON...EUDORA...ROCKY
PLAINS...STARRSVILLE...WORTHVILLE...BRICK STORE...STARK...OLA...
TURTLE COVE...NORTH ALCOVY AND FINCHERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3367 8392 3366 8378 3365 8376 3364 8373
3354 8368 3353 8368 3352 8367 3348 8365
3329 8392 3338 8406 3344 8412
TIME...MOT...LOC 2103Z 220DEG 39KT 3356 8397 3345 8392
HAIL...1.00IN
WIND...60MPH
$$736
WWUS52 KFFC 262120
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT TUE MAY 26 2015
GAC035-151-159-262130-
/O.CAN.KFFC.SV.W.0078.000000T0000Z-150526T2130Z/
BUTTS GA-JASPER GA-HENRY GA-
520 PM EDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTTS...
NORTHWESTERN JASPER AND SOUTHEASTERN HENRY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3367 8392 3366 8378 3364 8373 3354 8368
3351 8369 3349 8367 3348 8369 3350 8371
3349 8371 3348 8374 3345 8377 3344 8382
3342 8383 3353 8389 3358 8400
TIME...MOT...LOC 2120Z 224DEG 34KT 3366 8385 3355 8380
$$
GAC217-247-262130-
/O.CON.KFFC.SV.W.0078.000000T0000Z-150526T2130Z/
ROCKDALE GA-NEWTON GA-
520 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN ROCKDALE AND NEWTON COUNTIES...
AT 520 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OXFORD TO NEAR MANSFIELD...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...NEWBORN...
MANSFIELD...STARRSVILLE...BRICK STORE AND ALMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3367 8392 3366 8378 3364 8373 3354 8368
3351 8369 3349 8367 3348 8369 3350 8371
3349 8371 3348 8374 3345 8377 3344 8382
3342 8383 3353 8389 3358 8400
TIME...MOT...LOC 2120Z 224DEG 34KT 3366 8385 3355 8380
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:06 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 26, 3:06 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 306 PM EDT TUE MAY 26 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GOOD AGREEMENT WITH THE MODELS ON POSITION OF THE MOISTURE AXIS SETTING UP OVER THE CWA THROUGH WEDNESDAY NIGHT...HOWEVER THE NAM IS JUST A LITTLE DRIER. WILL LEAN MORE WITH THE GFS/ECMWF SOLUTION GIVEN THE AMOUNT OF PRECIP THAT IS CURRENTLY OVER AL/GA. THINKING THAT THE SHORT WAVE MOVING OVER THE AREA WILL SHIFT EAST OF THE CWA THIS EVENING DIMINISHING THE PRECIP SOMEWHAT...BUT THEN ANOTHER SHORT WAVE WILL MOVE INTO THE CWA LATE TONIGHT INCREASING THE PRECIP...MAINLY ACROSS NORTH AND WEST GA. WITH DAYTIME HEATING EXPECT MORE WIDESPREAD CONVECTION LATE WEDNESDAY MORNING/AFTERNOON. HIGH K INDEX VALUES ALONG WITH RELATIVELY HIGH PRECIP WATER WILL KEEP THE THREAT OF BRIEF HEAVY RAIN IN THE STRONGER STORMS THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON. 17 .LONG TERM /THURSDAY THROUGH TUESDAY/... EXTENDED MODELS CONTINUE SHOW A MOIST FLOW OVER THE SOUTHEAST THROUGH THE REMAINDER OF THE WORK WEEK...WITH GOOD CHANCE TO LIKELY POPS THROUGH THURSDAY. INFLUENCE OF SURFACE HIGH PRESSURE FRIDAY AND INTO THE WEEKEND WILL SCALE BACK RAIN CHANCES AND KEEP CONVECTIVE ACTIVITY MORE DIURNAL IN NATURE. HAVE ONLY MADE SLIGHT ADJUSTMENTS TO TEMPERATURES AND POPS TO ACCOUNT FOR NEIGHBOR CONSISTENCY AND LATEST MODEL GUIDANCE. PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 && PREV DISCUSSION... /ISSUED 333 AM EDT TUE MAY 26 2015/ A MOIST SW FLOW ALOFT WILL WEAKEN WEDNESDAY NIGHT INTO THURSDAY. THIS WILL DECREASE THE CHANCE FOR UPPER LEVEL SHORTWAVE POTENTIAL TO AFFECT THE AREA. PLENTY OF MOISTURE STILL IN PLACE TO CONTINUE RATHER HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. A MORE DIURNAL TENDENCY LOOKS TO BE IN STORE TO THE SHOWERS AND STORMS FRIDAY INTO SUNDAY DUE TO A WEAKER FLOW ALOFT BUT STILL PLENTY OF MOISTURE IN PLACE ALONG WITH DIURNAL INSTABILITY. AN UPPER LEVEL TROUGH OVER THE MID U.S. APPROACHES THE AREA MONDAY AND TUESDAY. THIS WILL PROVIDE INCREASED CHANCES FOR SHOWERS AND STORMS. TEMPERATURES RUNNING AROUND TO SEVERAL DEGREES ABOVE NORMAL THROUGH THE LONG TERM. BDL && .AVIATION... 18Z UPDATE... CONVECTION WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON WITH ALL TAFS FEELING THE IMPACT OF TSRA THIS AFTERNOON/EVENING. ACTIVITY SHOULD DIMINISH LATE THIS EVENING BUT INCREASE AGAIN AS WEAK DISTURBANCES MOVE OVER THE FORECAST AREA. EXPECT TSRA TO DEVELOP AGAIN LATE WEDNESDAY MORNING/AFTERNOON. MOST AREAS HAVE GONE VFR BUT THERE WILL CONTINUE TO BE SCATTERED AREAS OF MVFR CIGS. CIGS WILL BECOME IFR LATE TONIGHT AND SLOWLY INCREASE TO MVFR BY 18Z WED. WINDS WILL BE SOUTHERLY THIS AFTERNOON...BECOMING SOUTHEAST THIS EVENING AND BACK TO SOUTHERLY WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 79 65 83 / 90 80 80 70 ATLANTA 68 80 65 81 / 90 80 80 70 BLAIRSVILLE 65 76 60 79 / 90 80 80 70 CARTERSVILLE 67 81 65 81 / 90 80 80 70 COLUMBUS 69 82 66 84 / 70 80 80 70 GAINESVILLE 65 78 63 80 / 90 80 80 70 MACON 68 82 65 86 / 70 70 70 50 ROME 67 81 66 82 / 90 80 80 60 PEACHTREE CITY 66 79 65 82 / 90 80 80 70 VIDALIA 70 87 68 87 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, May 26, 10:34 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1034 AM EDT TUE MAY 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1034 AM EDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AMPLE MOISTURE AND DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE BEST CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO MACON TO AUGUSTA...AND GENERALLY BETWEEN 3 AND 10 PM. THIS ACTIVITY WILL DIMINISH INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH ANY STRONG THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 26, 4:06 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG CATAULA 32.66N 84.87W
05/26/2015 HARRIS GA EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE FORTSON AND CATAULA
AREAS...SOME ON ROOFS.
&&
EVENT NUMBER FFC1500288
RWILLISLocal storm report, May 26, 4:14 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG PINE MOUNTAIN VALLEY 32.80N 84.82W
05/26/2015 HARRIS GA EMERGENCY MNGR
NUMEROUS TREES WERE BLOWN DOWN IN PINE MOUNTAIN VALLEY.
&&
EVENT NUMBER FFC1500289
RWILLISLocal storm report, May 26, 4:16 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG BALL GROUND 34.34N 84.38W
05/26/2015 CHEROKEE GA EMERGENCY MNGR
TREE DOWN BLOCKING ALL LANES AT MINERAL SPRINGS ROAD
AND CANTON HWY IN BALL GROUND. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER FFC1500290
DJNSpecial weather statement, May 26, 4:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE MAY 26 2015
GAZ044-053>057-067-068-262045-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-PIKE GA-SOUTH FULTON GA-
FAYETTE GA-MERIWETHER GA-
416 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING DIME SIZED
HAIL AND 40 MPH WINDS IN HENRY...SPALDING...CLAYTON...COWETA...
PIKE...SOUTH FULTON... FAYETTE AND MERIWETHER COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF PALMETTO TO NEAR WILLIAMSON...AND MOVING NORTHEAST AT 35
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...CLAYTON...COWETA...PIKE...SOUTH
FULTON...FAYETTE AND MERIWETHER COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...GRIFFIN...MCDONOUGH...FAYETTEVILLE...JONESBORO...
ZEBULON...PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...
FOREST PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...HAMPTON...
TYRONE...MORROW...LOVEJOY AND HAPEVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3369 8461 3368 8440 3365 8435 3365 8428
3342 8408 3305 8438 3339 8479
TIME...MOT...LOC 2015Z 207DEG 32KT 3344 8472 3316 8438Local storm report, May 26, 4:23 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 2 SW REHOBETH 32.63N 84.91W
05/26/2015 HARRIS GA PUBLIC
SEVERAL TREES DOWN ALONG AND ACROSS JONES ROAD AND
BONACRE ROAD.
&&
EVENT NUMBER FFC1500291
KSSpecial weather statement, May 26, 4:32 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT TUE MAY 26 2015
GAZ071-072-081>083-094-095-262115-
TWIGGS GA-CRAWFORD GA-JONES GA-PEACH GA-HOUSTON GA-MONROE GA-BIBB GA-
432 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS...
HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING
IN TWIGGS...CRAWFORD...JONES...PEACH...HOUSTON...MONROE AND BIBB
COUNTIES UNTIL 515 PM EDT...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROBERTA TO
PERRY...AND MOVING NORTH AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH AND HEAVY
DOWNPOUR RAINFALL AS THEY MOVE ACROSS TWIGGS...CRAWFORD...JONES...
PEACH...HOUSTON...MONROE AND BIBB COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...PERRY...FORT VALLEY...FORSYTH...ROBERTA...WARNER ROBINS...
CENTERVILLE...BYRON...PAYNE...ROBINS AFB...PAYNE CITY...GROVANIA...
FRANKLINTON...LAKEWOOD...LIZELLA...HOUSTON LAKE...MUSELLA...
BULLARD...HORNS AND CLINCHFIELD.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3307 8398 3300 8359 3268 8344 3234 8368
3276 8413
TIME...MOT...LOC 2030Z 201DEG 30KT 3272 8403 3248 8373The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:01 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| May 25, 8:30 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| May 25, 8:56 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 34 min |
| May 25, 9:30 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 30 min |
| May 25, 9:59 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 31 min |
| May 26, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| May 26, 1:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| May 26, 1:31 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| May 26, 1:52 PM EDT | Special Weather Statement | FFC | Haralson | 23 min |
| May 26, 2:04 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| May 26, 2:14 PM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Heard | 6 hr |
| May 26, 2:16 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 29 min |
| May 26, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 38 min |
| May 26, 2:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| May 26, 2:42 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| May 26, 2:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| May 26, 2:45 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| May 26, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| May 26, 2:49 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| May 26, 2:51 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| May 26, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| May 26, 3:16 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 29 min |
| May 26, 3:19 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| May 26, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 24 min |
| May 26, 3:23 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| May 26, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 46 min |
| May 26, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 23 min |
| May 26, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 35 min |
| May 26, 3:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 31 min |
| May 26, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| May 26, 4:16 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Pike, Spalding | 29 min |
| May 26, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Gwinnett, Henry and 2 more | 50 min |
| May 26, 4:32 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Monroe, Peach | 43 min |
| May 26, 4:44 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| May 26, 4:57 PM EDT | Special Weather Statement | FFC | Hall, White | 33 min |
| May 26, 5:00 PM EDT | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 30 min |
| May 26, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Greene, Jackson, Morgan, Newton and 4 more | 45 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 50 min |
| May 26, 5:34 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 26 min |
| May 26, 5:36 PM EDT | Special Weather Statement | FFC | White | 24 min |
| May 26, 5:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| May 26, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| May 26, 5:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| May 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Greene, Jackson, Madison and 3 more | 45 min |
| May 26, 6:09 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 36 min |
| May 26, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| May 26, 6:37 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| May 26, 7:12 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| May 26, 7:27 PM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| May 26, 7:27 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 33 min |
| May 26, 7:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| May 26, 7:53 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.